# SDR FDEA201008223093

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr 9 Slat
- Part time: 57,415 hours, 17,967 cycles
- Component: Slat, Boeing
- Component part number: 114N4003178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 L/E SLAT OTBD INNER SIDE HAS CORROSION.  ACCOMPLISHED REPAIRS OF NR 9 SLAT ON EA F-5740-142234.  MAJOR REPAIR.
